izpis_h1_title_alt

Existence and nonexistence of solutions for p(x)-curl systems arising in electromagnetism
Bahrouni, Anouar (Author), Repovš, Dušan (Author)

.pdfPDF - Presentation file, Download (547,02 KB)

Abstract
In this paper, we study the existence and the nonexistence of solutions for a new class of ▫$p(x)$▫-curl systems arising in electromagnetism. This work generalizes some results obtained in the ▫$p$▫- curl case. There seems to be no results on the nonexistence of solutions for curl systems with variable exponent.

Language:English
Keywords:partial differential equations, p(x)-Curl systems, nonexistence of solutions, critical point theory, electromagnetism
Work type:Article (dk_c)
Tipology:1.01 - Original Scientific Article
Organization:PEF - Faculty of Education
Year:2018
Number of pages:str. 292-301
Numbering:Vol. 63, iss. 2
UDC:517.956.2
ISSN on article:1747-6933
DOI:10.1080/17476933.2017.1304390 Link is opened in a new window
COBISS.SI-ID:18025561 Link is opened in a new window
Views:108
Downloads:78
Metadata:XML RDF-CHPDL DC-XML DC-RDF
 
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
:
Share:AddThis
AddThis uses cookies that require your consent. Edit consent...

Record is a part of a journal

Title:Complex variables and elliptic equations
Publisher:Taylor & Francis
ISSN:1747-6933
COBISS.SI-ID:513019929 This link opens in a new window

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections:

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back